Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1610471
Harnack and functional inequalities for generalized Mehler semigroups
Röckner M, Wang F-Y (2003)
Journal of Functional Analysis 203(1): 237-261.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621240
Existence and uniqueness of invariant measures: An approach via sectorial forms
Bogachev V, Röckner M, Zhang TS (2000)
Applied Mathematics and Optimization 41(1): 87-109.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="log-Sobolev inequality"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung